# SDR 20010515SG005

- Difficulty date: January 6, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Beech 1900D
- Aircraft serial: UE396
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100198
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, DISCOVERED LOOSE RIVETS ON RT ELEVATOR TORQUE TUBE, RESULTING IN EXCESSIVE FREE PLAY OF ELEVATOR.  INSPECTED CONTROL SYTEM FOR OTHER DEFECTS, NONE NOTED.  REPLACED TORQUE TUBE WITH NEW UNIT.  (M)
